Top answers from doctors based on your search:
Liver shock from painkillers
A 61-year-old female asked:
48 years experience Nephrology and Dialysis
Naprosyn (naproxen) side effect: Taking two naprosyn (naproxen) (n) tablets in a week probably will not do any significant damage to either your liver or kidneys. If you use n frequen ... Read More
A 32-year-old male asked:
58 years experience Pediatrics
Pain killers: Taking pain killers twice a week should not be a problem for the person you are asking about
A 47-year-old female asked:
19 years experience Anesthesiology
Won't: Overall, it should not worsen your liver function. However, if the liver is not working well, the drug might not get metabolized as easily.
A 28-year-old male asked:
43 years experience Anti-Aging Medicine
Probably not tumor: Your pain may be related to your liver. Follow the program I previously recommended, and STOP taking Ultracet (tramdol and acetaminophen).
A 19-year-old female asked:
43 years experience General Surgery
Heat pad: are you home when was your last BM use a heat pad on your abdomen and rest and see if that will take the pain away where are you from your period is i ... Read More
A 25-year-old female asked:
A Verified Doctor answered
Need More Info: What muscle did you "pull?"Should I assume it wasn't your abdominals? Also, just what did you do to "pull" it?
what kind of "painkillers?" It could b ... Read More
A 16-year-old female asked:
45 years experience General Surgery
Could be: mere constipation from pain meds, but appendicitis, kidney stone, ileitis, colitis, uti, or ovarian cyst are possible causes of your symptoms. Get to ... Read More
A 56-year-old female asked:
33 years experience Pediatrics
Some possibilities..: If one has very uncomfortable tummy pain, and is normally in good health, plus is not pregnant, the possibilities include: appendicitis (usually R low ... Read More
A female asked:
23 years experience Family Medicine
Go to er: Severe pain has to be investigated. Could be something serious .
A 30-year-old female asked:
26 years experience Obstetrics and Gynecology
Please see a doctor: Lower abdominal pain during early pregnancy can be a warning sign of ectopic pregnancy. You really need to rule that possibility out before proceeding ... Read More
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month